# SDR USAA50784

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DCA - FLT 0450 - THE CREW HAD DECLARED AN EMERGENCY DUE TO A FLAP ASYMMETRY PROBLEM.  MAINTENANCE RESET THE TRIP INDICATORS ON THE LEFT AND RIGHT FLAP TORQUE TUBE ACTUATORS.  THE FLAPS WERE CYCLED.  OPERATIONS CHECKED GOOD.  (M)
